Motrin® Ibuprofen Liquid Gels 200mg Perspective: front
Hover to Zoom
Motrin® Ibuprofen Liquid Gels 200mg Perspective: back
Hover to Zoom
Motrin® Ibuprofen Liquid Gels 200mg Perspective: left
Hover to Zoom
Motrin® Ibuprofen Liquid Gels 200mg Perspective: right
Hover to Zoom

Motrin® Ibuprofen Liquid Gels 200mg

4.68(435)View All Reviews
120 ctUPC: 0030045040912
Purchase Options
Located in AISLE 12
$18.99

Product Details

  • Bottle of Motrin® IB liquid gels for fast-acting relief from minor aches and pains
  • Each Motrin® IB liquid gel contains 200 milligrams of ibuprofen and helps stop pain at its source
  • Ibuprofen liquid gels provide temporary fever relief as well as pain relief due to the common cold
  • For relief from minor arthritis pain, headache, backache and menstrual cramps
  • Motrin® IB pain reliever works fast to stop pain where it starts for powerful, effective relief
  • Motrin® IB is indicated for ages 12 years or older and is safe and effective when used as directed
  • Take one today and get fast-acting pain relief with Motrin® IB ibuprofen liquid gels
  • Help your family take control of their pain with Motrin® IB liquid gel pain reliever

Ratings and Reviews

Pay Less Super Markets is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.68(435)
    5
    (323)
    4
    (95)
    3
    (11)
    2
    (1)
    1
    (5)